Note on the paper “An extension of a theorem of Euler" by Hirata-Kohno et al. (Acta Arith. 129 (2007), 71–102)

Volume 134 / 2008

Sz. Tengely Acta Arithmetica 134 (2008), 329-335 MSC: Primary 11D25; Secondary 11B25, 11Y50. DOI: 10.4064/aa134-4-3

Authors

  • Sz. TengelyMathematical Institute
    University of Debrecen
    and Number Theory Research Group
    Hungarian Academy of Sciences
    P.O. Box 12, 4010 Debrecen, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image